Health

Boy Covered In Sores And Scared For, Mom Disgusted At What Caused It

A mother is warning other parents after her son had a disturbing reaction on his body after taking medication to treat chicken pox.

Hayley Lyons noticed a few red spots on her little boy and didn’t think much of it until they began to multiply by the dozens. When he woke up in agonizing pain, covered in bleeding open sores, she learned the alarming truth of what was really going on and the common thing that caused it.

It started with skin rashes, but quickly transformed into rashes that will leave the boy’s body in scars.

Get 7days of Liberty 1 TV for FREE!

You'll receive 7 days free Liberty 1 TV when you invite your firends to join our mailing list, packed with unfiltered conservative news and great product offers. That's just the start each time you invite friends you earn points, those points are good for all our contests and giveaways! Not only are you helping us fight Facebook censorship, you are earning points that gain you enties to exclusive point holder contests! 

Thanks for signing up. We'll be emailing you soon to confirm your email address and provide you more info on the point system. Please be sure to check your spam and or promotions tab. 

According to the Mirror, Lyons was told by her pediatrician in the U.K. that her son was simply battling a bad case of the common chickenpox. Eventually, the condition was supposed to dissipate, and she was told to keep him comfortable and his temperature down with children’s ibuprofen.

The mother did as instructed, not realizing that the ibuprofen was the reason his suffering was getting worse. When the boy woke up with crusted and bleeding chickenpox, she rushed him to the hospital where she learned her terrible mistake. The common over-the-counter children’s ibuprofen “reacts with chicken pox, making them go deeper into the skin tissue,” Lyons explained in a social media post to warn others of the danger now that she’s seeing chickenpox make the rounds again.

Hayley Lyons took to Facebook to share photos of the reaction on her son’s body:

This type of medicine is an anti inflammatory, it reacts with chicken pox making them go deeper into the skin tissue. It was only when we took Lewis to [Alder Hey Children’s Hospital] because the doctors from our hospital kept sending him home saying it was ‘just chicken pox’ we found this out. He ended up with septicaemia and was admitted straight to [Alder Hey] as soon as we arrived there.

Only because we persevered [and] took Lewis to a children’s hospital … was he ok. This could have ended up so much worse if it wasn’t for those doctors at [Alder Hey] and their advice, care and knowledge.

Lyons said that the website for the brand of ibuprofen her son took stated that it wasn’t safe for chickenpox, but that she let her son take it because she trusted her son’s doctors.

“But when our doctors prescribe it, who are we to question it??” she wrote.

Some websites, such as Medline Plus, specifically outline the dangers of using ibuprofen to treat chickenpox.

“Do NOT give aspirin or ibuprofen to someone who may have chickenpox. Use of aspirin has been associated with a serious condition called Reyes syndrome. Ibuprofen has been associated with more severe secondary infections,” the site stated, according to the Manchester Evening News.

Sources: Mad World News Photo Credit: Facebook via Mad World News

Coinmama: Buy Bitcoins with Credit Card
To Top